MAUDE Adverse Event Report: MICROVENTION, INC AZUR DETACHABLE 35 SYSTEMS; EMBOLIZATION COIL

MICROVENTION, INC AZUR DETACHABLE 35 SYSTEMS; EMBOLIZATION COIL
Model Number 45-450820
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.A lot history trending review was performed and there were no similar complaints for this lot number.The device has not been returned to the manufacturer.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during embolization of a splenic aneurysm, the coil detached from the pusher wire after approximately half of the implant coil had been placed in the aneurysm.The pusher was removed from the catheter and negative pressure was applied to the implant coil as it was removed simultaneously with the catheter from the patient.There was no reported patient injury or intervention.

Brand Name
AZUR DETACHABLE 35 SYSTEMS
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8719297
Report Number2032493-2019-00159
Device Sequence Number11268167
Product Code KRD
UDI-Device Identifier00810170014956
UDI-Public(01)00810170014956(11)190102(17)231231(10)190102542
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number45-450820
Device Catalogue Number45-450820
Device Lot Number190102542
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1